"Its great to find a site where i can ask questions openly and receive such warm support."

K. Fitzgerald
Login today
Email:
Password:
Remember Me     Auto Login
 
 
Register today
You must be logged in to perform various functions. If you do not have a membership, please complete our free registration. Its quick and painless.
 

Home

Welcome to Ask an Addict

AskanAddict.com is intended to provide addiction support and advice in a non-judgmental way so that the addict or anyone else that's been affected by an addict, will know there are many who understand and eliminate the feeling of being alone.

Ask an Addict knows it may be hard to talk with family and friends, as many times they just don’t understand. Many have fractured those important relationships in life during active addiction. When it comes to seeking information, likeness, and establishing a strong recovery program, who better to ask than someone who has been there? 

At Ask an Addict we listen and learn, together. Whether you're an addict, a recovering addict or have been affected by an addict, we all have that common denominator of addiction.

If I had to use one word to describe our members, it would be the word compassion. (sympathetic consciousness of others' distress together with a desire to alleviate it)


 
 
 
Latest Question
0 Thanks

Vivitrol/Naloxone

My adult child is an opiate addict since 2012, To treat his addiction he regularly gets a vivitrol injection. His recovery has strictly been taking the shot, no theraphy or other outside help. For the most part he has stayed clean, ie he has been clean significanly longer than high. However he has had a few relapses (one or twice a year). This usually happens when he has missed his scheduled vivitrol appointment due to work. He has been able to collect himself and abstain from using so he can get the shot. 

This last Monday he missed his scheduled appointment and his doctor is unable to see him for a week and a half because he will be out of town. He did set up an appointment with a collegue for tomorrow evening. Unfortunately my son caved in and took Oxycodene (40 mg) Wednesday and Friday. His shot is scheduled for tomorrow evening and it is not the recommended 7 to 10 days clean normally required, He has been struggling keeping clean because he has a heavy work week ahead and wants to be sober. My question is  - since he hasn't been using for over 6 months, and taking only two pills what reaction will he have? I believe that once before he he was in the same boat and had just minor affects. 

Posted: 01/20/2020 8:25 AM

Answer Question
View Answers



Latest Confession
780 Thanks

I want you to meet the kid I loved most in the world

 - It is with profound sadness that we announce the passing of Justin  into God’s hands on Tuesday January 23rd. Justin is deeply loved by his family and close friends. He is remembered for his kindness, his love of boxing and his great big smile. Justin is survived by....Visitation will be held  on Friday, January 26, 2018 from 2pm to 4pm and 7pm to 9pm. Vigil prayers will be held at the funeral home on Friday, January 26, 2018 at 3pm. A Funeral Mass will be celebrated. In lieu of flowers or donations, please provide some love and support to someone you may know who is suffering from addictions or mental illness.13247085

Posted: 01/30/2018 8:19 PM

View Confession
New Members
0 Thanks

0 Thanks

1 Thanks

 


 
 
Disclaimer: The information provided on this web site is not intended to be medical advice or addiction counseling; rather, it is provided solely as information of a general nature relating to addictions and people affected by addictions. Please note that your access to, and use of, Askanaddict.com is subject to additional terms and conditions. Click here for terms and conditions for the use of this web site.
© Copyright - Ask an Addict - All rights reserved - Terms of Use - Privacy Policy